# SDR DALA2025112408558

- Difficulty date: November 21, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N418DX
- Make and model: Airbus A330-941
- Aircraft serial: 2010
- Aircraft time: 17,266 hours, 2,008 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Nicked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 1L AT FWD SIDE OF FRAME 64 TOP OF J-FLANGE NICKED.   REPAIRED PER ERA 630272-14 REV ORIGINAL. (1315078)
